# SDR EVCA20140717001

- Difficulty date: July 12, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N117AE
- Make and model: Bell 206L-1
- Aircraft serial: 45627
- Aircraft time: 18,428 hours, 21,822 cycles
- Engine: Allsn 250C30
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064106101
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT ENG CHANGE MX NOTED LT & RT ENG MOUNT LEGS, PN 206-064-106-101 & 206-064-107-103 SEVERELY CORRODED & REQUIRES REPLACEMENT.
